Please use this identifier to cite or link to this item:
|Title:||Durvalumab induced sarcoid-like pulmonary lymphadenopathy.|
|Authors:||Sanderson, Emma;Wimaleswaran, Hari;Senko, Clare;White, Shane;McDonald, Christine F|
|Affiliation:||Department of Respiratory and Sleep Medicine, Austin Health, Heidelberg, Victoria, Australia|
Department of Medical Oncology, Austin Health, Heidelberg, Victoria, Australia
Faculty of Medicine, Dentistry and Health Sciences University of Melbourne Melbourne VIC Australia
|Citation:||Respirology case reports 2020; 8(3): e00542|
|Abstract:||Immune checkpoint inhibitors (ICIs) have become pivotal in the treatment of lung cancer. An increasing number of immune-related adverse events (irAEs) have been recognized with their use. To our knowledge, this is the first published case of sarcoid-like pulmonary lymphadenopathy associated with durvalumab, a monoclonal antibody against programmed death ligand-1 (PD-L1). A 76-year-old woman received adjuvant durvalumab for Stage IIA pT2aN1M0 (American Joint Committee on Cancer, Seventh edition) poorly differentiated lung adenocarcinoma. After three cycles, a sarcoid-like granulomatous reaction was identified in mediastinal and hilar lymph nodes. Although the lymphadenopathy remained stable in size with the ongoing treatment, progressive intracranial metastases were identified after a further three cycles of durvalumab. Sarcoid-like inflammation with the formation of non-caseating granulomas in the absence of systemic sarcoidosis is an irAE which may mimic disease progression. Although a subset of patients who experience this reaction may have a favourable response to checkpoint inhibition, progression of disease may occur contemporaneously.|
immune checkpoint inhibition
|Appears in Collections:||Journal articles|
Files in This Item:
There are no files associated with this item.
Items in AHRO are protected by copyright, with all rights reserved, unless otherwise indicated.